# SDR FDEA201108083138

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Part number: A2577260400600
- Condition: Corroded
- Location: Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FWD PDU TRAY FLANGE IS BENT BETWEEN FR55 AND 56 AND   NR 2L AND NR 3L TRACK ROLLERS.  R & R PDU TRAY IAW SRM 51-40-21, DUE TO CORROSION   FOUND OUT OF LIMITS IAW SRM 51-74-10 CORRODED AREA MEASURES 6.00L X 5.00 W X .012.  MATERIAL LOSS=.019 REMAINING MATERIAL .020 COMPLIED WITH ELECTRICAL BONDING CHECK-RESISTANCE WITHIN LIMITS IAW AMM 20-28-11-00.  PDU OPS CHECK GOOD.
